# SDR SIMA201808275003

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 41,307 hours, 37,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PS-1 CHECK,  FOUND AN EXTERNAL EMERGENCY LIGHT ON THE LT CENTER FAIRING, BURNED OUT.  REMOVED AND REPLACED THE BULB IAW AMM 33-50-10. OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED.
